Cart (Loading....) | Create Account
Close category search window

Covering radii of ternary linear codes of small dimensions and codimensions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Baicheva, T.S. ; Inst. of Math. & Inf., Bulgarian Acad. of Sci., Tarnovo, Bulgaria ; Velikova, E.D.

The covering radii and the least covering radii of all two- and three-dimensional codes over GF(3) are given in the present work. The exact values of the least covering radii of some ternary linear codes of codimensions up to 8 are also determined, and a table of values of t3[n,k] for n⩽27 is presented

Published in:

Information Theory, IEEE Transactions on  (Volume:43 ,  Issue: 6 )

Date of Publication:

Nov 1997

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.